Polynomials on stable spaces

Juan Carlos Díaz Matemáticas E. T. S. I. A. M., Universidad de Córdoba Sean Dineen University College Dublin, Beldfield, Dublin, Ireland

TBD mathscidoc:1701.332885

Arkiv for Matematik, 36, (1), 87-96, 1997.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{juan1997polynomials,
  title={Polynomials on stable spaces},
  author={Juan Carlos Díaz, and Sean Dineen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552204924694},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={87-96},
  year={1997},
}
Juan Carlos Díaz, and Sean Dineen. Polynomials on stable spaces. 1997. Vol. 36. In Arkiv for Matematik. pp.87-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552204924694.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved